A 34-year-old female asked:
I suffer with fibromalagia taking araund 600 tablets a month i gain a lot of weight in short space of time related to med how i can help myself?
1 doctor answer • 2 doctors weighed in
Neurology 52 years experience
? "600 tablets": Or do you mean gabapentin 600 mg dose? If so, weight gain to be expected, and could be very intense. Suggest you stop gabapentin, switch to Cymbalta, (duloxetine) which will not cause such severe issues, and should work as well or better, get into vigorous exercise, and use dietary measures to stabilize.
2.9k viewsReviewed >2 years ago
Last updated May 9, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.